Since starting pristiq about 2months ago I do feel better but I am having very severe at times, joint pain in my legs,hips and elbows and shoulders. Is this something that will go away or should I talk to my dr about changing?
Fatigue is one of the side effects of taking Pristiq, which could be the possibility of causing the joint pains, joint pains as such has not been documented, it would be best to seek the advice of a doctor who prescribed the med to change the medication to another which could be more comfortable.
Take care, be well!
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Apr 2010 • 1 answer
Posted 18 Feb 2011 • 6 answers
Posted 26 Nov 2011 • 4 answers
What can help withdrawl from the drug Prednisone? I am having joint pain at the top of legs and bad?
Posted 3 Mar 2012 • 3 answers
Posted 13 Jul 2013 • 1 answer